Siberian Mathematical Journal

, Volume 35, Issue 1, pp 166–177 | Cite as

Axiomatizability and model completeness of the class of regular polygons

  • A. A. Stepanova


Model Completeness Regular Polygon 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. Kilp and U. Knauer, “Characterization of monoids by properties of regular acts,” J. Pure Appl. Algebra,46, No. 2/3, 217–231 (1987).Google Scholar
  2. 2.
    V. Gould, “Axiomatisability problems forS-systems,” J. London Math. Soc. (2),35, No. 2, 193–201 (1987).Google Scholar
  3. 3.
    V. Gould, Model companions ofS-systems,” Quart. J. Math. Oxford Ser. (2),38, No. 150, 189–211 (1987).Google Scholar
  4. 4.
    E. M. Kremer and A. A. Stepanova, “Monoids with axiomatizable class of strongly plane polygons,” in: Abstracts: 10 All-Union Conference on Mathematical Logic [in Russian], Alma-Ata, 1990.Google Scholar
  5. 5.
    Yu. L. Ershov and E. A. Palyutin, Mathematical Logic [in Russian], Nauka, Moscow (1987).Google Scholar
  6. 6.
    G. E. Sacks, Saturated Model Theory [Russian translation], Mir, Moscow (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • A. A. Stepanova
    • 1
  1. 1.Vladivostok

Personalised recommendations